UPM Institutional Repository

Numerical solution of hypersingular integral equations.


Nik Long, Nik Mohd Asri and Eshkuratov, Zainidin K. and Mahiub, Mohammad Abdulkawi (2011) Numerical solution of hypersingular integral equations. International Journal of Pure and Applied Mathematics, 69 (3). pp. 265-274. ISSN 1311-8080

Download File

Full text not available from this repository.
Official URL or Download Paper: http://www.acadpubl.eu/

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Publisher: Academic Publications
Keywords: Hypersingular integral equations; Collocation method; Interpolation; Chebyshev polynomials.
Depositing User: Nur Farahin Ramli
Date Deposited: 27 Aug 2013 02:42
Last Modified: 22 Sep 2014 12:51
URI: http://psasir.upm.edu.my/id/eprint/24860
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item